Meds upped. UGH - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 2 Old 03-01-2005, 01:12 PM - Thread Starter
 
Nathan1097's Avatar
 
Join Date: Nov 2001
Location: Senior-Title-Less!
Posts: 3,360
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
After two weeks on Celexa, my dr. upped my dose. Not because it wasn't working, but because it had been two weeks. She doubled the dose. Now I feel groggy-minded again and tired. On top of that, I've gained 3 lbs!!! I mean, I knew I'd been eating more cookies and spaghetti but sheesh! I totally feel like crashing on the couch right now and its not even noon yet. That's great for the metabolism......
Nathan1097 is offline  
Sponsored Links
Advertisement
 
#2 of 2 Old 03-01-2005, 01:31 PM
 
MsMoMpls's Avatar
 
Join Date: Oct 2002
Location: Twin Cities
Posts: 1,993
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I know it sucks but the reason is likely that the dose you were on just isn't likely to do anything long term. No one (ok, some people) takes one aspirin... most people need two. Why take meds and then settle for not getting the impact that you deserve? Give it a little time.

Maureen
MsMoMpls is offline  
Reply

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off